Yes I would say that sounds like tardive dyskinesia. Temporary movement disorders such as akathesia vary during the day as the anti-psychotic wears off or side effect pills such as Cogentin wear off. I have severe forms of tardive dyskinesia including tardive psychosis (which is in study). If it is tardive dyskenesia, the longer you stay on it, the more it will worsen so you should obtain a referral to a neurologist who is a movement disorders specialist and they will make a definitive diagnosis. If it is diagnosed as tardive dyskinesia, the only antipsychotic that can't cause it currently available is Clozaril so you would be switched to that. Clozaril however, does severe side effects such as blood dyscreias but through weekly monitoring this effect can be watched. And do understand that there will be anti-psychotics in the future that can't create tardive conditions. I am on glycine, a glutamate antagonist a new class of antipsychotic in Phase II study of which I have been identified as having made a full recovery by research psychopharmocologists and it will be documented in a psychiatric journal. When these medications are out, they will be available to everyone and I am advocating for them to be released. And there is treatment for tardive dyskinesia as well although it is not reversible but can be mitigated. I am finding Zofran to be extremely helpful. So start off by going to a movement disorders specialist and if they find tardive dyskinesia you could let me know and I could update you on what is available in the way of treatment and options.
Thank You!! This info re new forms w/o TD's as side effects is VERY encouraging.